< back >

Publications

  1. Asymptotics for the Wiener Sausage among Poissonian Obstacles
    Journal of Statistical Physics, vol. 133, no. 4, 639-657 (2008) preliminary version

  2. Replica overlap and covering time for the Wiener sausages among Poissonian obstacles
    Journal of Mathematics of Kyoto University, vol. 48, no. 2, 455-470 (2008) preliminary version

  3. Brownian survival and Lifshitz tail in perturbed lattice disorder
    Journal of Functional Analysis, vol. 256, issue 9, 2867-2893 (2009) preliminary version

  4. From the Lifshitz tail to the quenched survival asymptotics in the trapping problem
    Electronic Communications in Probability, vol. 14, paper 42, 435-446 (2009) preliminary version

  5. Non-Markov property of certain eigenvalue processes analogous to Dyson's model
    (joint work with Atsushi Tanida and Kouji Yano),
    Proceedings of the 1st MSJ-SI, "Probabilistic Approach to Geometry",
    Advanced Studies in Pure Mathematics, vol. 57, 119-128 (2010) preliminary version

  6. Classical and quantum behavior of the integrated density of states for a randomly perturbed lattice
    (joint work with Naomasa Ueki),
    Annales Henri Poincaré, vol. 11, no. 6, 1053-1083 (2010) preliminary version

  7. Moment asymptotics for the parabolic Anderson problem with a perturbed lattice potential
    (joint work with Naomasa Ueki),
    Journal of Functional Analysis, vol. 260, issue 3, 724-744 (2011) preliminary version

  8. Second order asymptotics for Brownian motion in a heavy tailed Poissonian potential
    Markov Processes and Related Fields, vol. 17, issue 3, 447-482 (2011) preliminary version

  9. On exponential growth for a certain class of linear systems
    (joint work with Nobuo Yoshida),
    ALEA, Latin American Journal of Probability and Mathematical Statistics, vol. 9, no. 2, 323-336 (2012) preliminary version

  10. Annealed Brownian motion in a heavy tailed Poissonian potential,
    Annals of Probability, vol. 41, no. 5, 3462-3493 (2013) preliminary version


Preprints

  1. Quenched large deviations for multidimensional random walk in random environment with holding times,
    (joint work with Naoki Kubota), Journal of Theoretical Probability, preliminary version

  2. Eigenvalue fluctuations for lattice Anderson Hamiltonians,
    (joint work with Marek Biskup and Wolfgang König), Submitted, preliminary version
< back >